Static replications with traffic light options

Schmutz, Michael; Zürcher, Thomas (2014). Static replications with traffic light options. Journal of Futures Markets, 34(7), pp. 690-702. Wiley 10.1002/fut.21621

[img] Text
fut21621.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (751kB) | Request a copy

It is well known that sufficiently regular, one-dimensional payoff functions have an explicit static hedge by bonds, forward contracts, and options in a continuum of strikes. An easy and natural extension of the corresponding representation leads to static hedges based on the same instruments along with traffic light options, which have recently been introduced in the market. It is well known that the second strike derivative of non-discounted prices of vanilla options is related to the risk-neutral density of the underlying asset price in the corresponding absolutely continuous settings. Similar statements hold for traffic light options in sufficiently regular, bivariate settings.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schmutz, Michael and Zürcher, Thomas

Subjects:

500 Science > 510 Mathematics

ISSN:

0270-7314

Publisher:

Wiley

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

28 Jul 2015 11:34

Last Modified:

05 Oct 2015 08:57

Publisher DOI:

10.1002/fut.21621

BORIS DOI:

10.7892/boris.53532

URI:

https://boris.unibe.ch/id/eprint/53532

Actions (login required)

Edit item Edit item
Provide Feedback